advertisement
Question
Posted by: Tammy | 2007/03/04

Please can u give me advice

hi.. im 19 and im on the pill.. i was on minerva to clear my skin but it didn't help, so the doctor changed me onto yasmin. i am still on it but it still hasnt' helped.. i recently heard that triphasil is very good.. and now im thinking about changing.. please can u inform me how good triphasil is and if it is a good change? or which pill is good for clearing my skin.. thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If Minerva hasn't worked, the other pills aren't likely to. The skin problem may not be hormonal, in which case you should see a dermatologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: MD | 2007/03/05

Minerva is the generic for Diane-35. Rather ask your gynae...

Reply to MD
Posted by: Shez123 | 2007/03/04

Hi there

I went on Diana to help with my skin problems and it really helped and I did not experience any side effects.

Reply to Shez123
Posted by: Anna | 2007/03/04

Triphasal is a very 'old' pill - has been around for a long time and has quite high dosages of hormones. Modern pills are more advanced and has lower dosages which still do the trick. Try Diane.

Reply to Anna
Posted by: Hides | 2007/03/04

I beleive Diane is the best and usually given for young women and skin problems. Yasmin is also good though and you may need to give it time to work in your system. I would not try triphasil as I believe it has a lot of other side effects.

Reply to Hides

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement